# SDR AALA20021236

- Difficulty date: August 22, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR, LOWER FRAME CORRODED FROM STATION 1155 TO 1216.  BLENDED CORROSION AND INSTALLED DOUBLER PER AARD 53-10-00. (M)
